# SDR DU4R9600049

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND CABIN SEAT TRACK INBOARD LT SIDE BS 397.0 CORRODED BEYOND LIMITS.
